This story is unavailable.

Fentanyl is surely here to stay & as a harm reduction advocate I would like to see education about consequences of the drug as well as naloxone availability.

There is no reason to suffer so many overdoses, if people do some basic safety tips they can reduce the chance of becoming a statistic. Buddy up with some one you trust. Remember, people just stop breathing. They turn blue around the mouth so just learn CPR. By tilting the head back just slightly you can then breath into the patient & watch the chest rise & fall.

You will see the colour return to their face giving you precious time for the paramedics to arrive. You wont get into trouble if all you did was say you just arrived & knowing some first aid took it upon yourself to administer while some one else phoned the ambulance.

There is evidence that chest compressions are not needed with an opiate/ opiod overdose & in fact they can complicate the probelm.

There is a nasal spray for Naloxone that is handy to carry & saves lives.

A very brave recovering lady may just send it to you if you find her on the net.